# SDR C2XA06SH008

- Difficulty date: January 28, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 8,722 hours, 6,909 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 14523903003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE CARGO DOOR INTERNAL FRAME WAS FOUND TO BE CORRODED AROUND A NUT PLATE.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS EC5230-01131.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
